# SDR SWIA200718097

- Difficulty date: April 10, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 7,807 hours, 5,157 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CRACK IN UPPER LEFT CORNER OF LEFT WINDSHIELD.  REPLACED PILOT'S WINDSHIELD PER CRJ 200 MM 56-11-01, PN NP139321-13 S/N OFF 04017H3560.
